# SDR ORJA98318

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1001191
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - RIGHT FORWARD OVER THE WING ESCAPE HATCH, LOWER EMERGENCY LIGHT BATTERY PACK IS INOP.  KEEPING A ROW EMERGENCY LIGHT OFF.  REMOVED AND REPLACED BATTERIES FOR EMERGENCY LIGHT ASSEMBLY AT RIGHT FORWARD OVER THE WING ESCAPE HATCH, LOWER.  OPS CHECK GOOD.  (M)
